# SDR ERAA201303010026

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 36,200 hours, 43,579 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 1143800047
- Part serial: 464
- Condition: Unreliable
- Location: Cockpit
- Part time: 5,442 hours, 6,578 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ITT GAUGE UNRELIABLE.  REMOVED AND REPLACED NR 2 ENGINE ITT GAUGE.  INSPECTED ENGINE WIRING HARNESS AT ENGINE, NO DEFECTS NOTED.  OPERATIONAL CHECK GOOD, OK FOR SERVICE AT THIS TIME.  REMOVED AND REPLACED IAW BE1900C MM 39-10-00.
